RUS  ENG            


RSS
RSS



. :
:
:
:
:






:
:
:
?


. , 2009,  427,  2,  165–167 (Mi dan13)  

1 ( 1 )



V. P. Mikha{\u\i}lov



:

:

:
  • http://mi.mathnet.ru/dan13

    : VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    x:
    1. . . , “    ”, . ., 203:1 (2012), 61–76  mathnet  crossref  mathscinet  zmath  adsnasa  elib; V. P. Mikhailov, “Existence of boundary values of solutions of elliptic equations in a strip”, Sb. Math., 203:1 (2012), 60–74  crossref  isi
  • :
    :20

     
    :
          © . . . , 2019